# SDR CA010625031

- Difficulty date: June 6, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 6,330 hours
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 6890550
- Condition: Failed
- Location: Engine
- Part time: 6,228 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT FELT ENGINE VIBRATION, 30 MINUTES INTO THE FLIGHT, WITH CLIMB OF T.O.O. TURN BACK FOR LANDING. ENGINE OIL PRESS FLACTUATE. 6FT ABOVE GROUND THE ENGINE QUIT. THE PILOT DID LOWER AUTOROTATION, NO DAMAGE TO AIRCRAFT AND NO ONE GOT INJURED. INITIAL INSPECTATION WAS DONE AND FOUND THAT COMPRESSOR BLADES WERE DAMAGED AND NR  1 BEARING AND SEAT FAILED. ENGINE ASSY REMOVE /REPLACED /SENT FOR EVALUATION.
